Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Again nice equations for nice groups


Author: Shreeram S. Abhyankar
Journal: Proc. Amer. Math. Soc. 124 (1996), 2967-2976
MSC (1991): Primary 12F10, 14H30, 20D06, 20E22
MathSciNet review: 1343675
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nice quartinomial equations are given for unramified coverings
of the affine line in nonzero characteristic $p$ with PSU$(2m-1,q')$ and
SU$(2m-1,q')$ as Galois groups where $m>1$ is any integer and $q'>1$ is any power of $p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 12F10, 14H30, 20D06, 20E22

Retrieve articles in all journals with MSC (1991): 12F10, 14H30, 20D06, 20E22


Additional Information

Shreeram S. Abhyankar
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: ram@cs.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03471-5
PII: S 0002-9939(96)03471-5
Received by editor(s): March 21, 1995
Additional Notes: This work was partly supported by NSF grant DMS 91–01424 and NSA grant MDA 904–92–H–3035.
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1996 American Mathematical Society